# SDR AALA20030232

- Difficulty date: February 12, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N236AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49251
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FS 1485 CANT FRAME CRACKED, TOP LEFT AFT SIDE.  INSTALLED DOUBLER ON FRAME PER AARD 53-10-00-32. (M)
